# SDR DALA103913225

- Difficulty date: February 20, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 52,749 hours, 23,599 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK AND AFT AIRPHONE ANTENNA MOD FOUND DRILL STARTS IN SKIN NEXT TO FWD HOLE 3LT & 4LT.  REPAIRED IAW ERA NR 13-478992-14.
